# SDR ASAA2013060895035

- Difficulty date: June 8, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 24,618 hours, 7,492 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: No Test
- Stage of operation: AP
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PRACTICE AUTOLAND FAIL. NO WIND, STABLE APPROACH, APPROACH WARN APPEARED MOMENTARILY, FOLLOWED BY A BRIEF PITCH DOWN, THEN STABLE.   SIGNAL AND PRESENTION APPEARED STABLE THROUGHOUT APPROACH UNTIL THE WARNING.  ACFT GROUNDED.  ACCOMPLISHED DFCS FLIGHT FAULT REVIEW, NO RELATED FAULT FOUND.  PERFORMED LAND VERIFY TEST REF MM 22-00-01-730-801.
